International Journal of Multidisciplinary Research and Development


E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 1, Issue 2 (2014)

Dirichlet Average of Generalized Mittag-Leffler function and Fractional Derivative

Author(s): Manoj Sharma
Abstract: In this paper Dirichlet average of a new Special function called as Generalized Mittag-Leffler function [13] which is recently given by Salim and Faraj [13]. This function has recently found essential applications in solving problems in physics, biology, engineering and applied sciences.
Pages: 111-113  |  893 Views  301 Downloads
library subscription